Are SSRIs associated with upper gastrointestinal bleeding in adults?

MOspace/Manakin Repository

Breadcrumbs Navigation

Are SSRIs associated with upper gastrointestinal bleeding in adults?

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/7833

[+] show full item record


Title: Are SSRIs associated with upper gastrointestinal bleeding in adults?
Author: Chesebro, Marcia J.
Keywords: platelet serotonin deficiency
Date: 2010-03
Publisher: Family Physicians Inquiries Network
Citation: Evidence Based Practice 13(3): 06-07.
Series/Report no.: Help Desk Answers
Abstract: Selective serotonin reuptake inhibitor (SSRI) use is associated with a 2-fold increase in the incidence of upper gastrointestinal bleeding. Concomitant use of aspirin or nonsteroidal anti-inflammatory drugs (NSAIDs) with SSRIs increases the risk of upper gastrointestinal bleeding even further. (SOR B, based on a meta-analysis and systematic reviews of case-control studies.)
URI: http://hdl.handle.net/10355/7833

This item appears in the following Collection(s)

[+] show full item record